# SDR ASAA2020081193006

- Difficulty date: August 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,761 hours, 13,634 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F44K
- Condition: Intermittent
- Location: Wx Radar
- Part time: 19,603 hours, 7,168 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR TEST BUTTON INTERMITTENT. GROUNDED - YES. REMOVED AND REPLACED AND OPS CHECK GOOD WXR CONTROL PANEL IAW B737-800 AMM 34-43-91-000-801, & AMM 34-43-91-400-801.
